• question-icon

    Can low libido and tiredness occur due to a stressful lifestyle?

default
Posted on Thu, 23 Nov 2017 in Sexual Health
Question: My name is XXXXXXX aged 38.For close to one year Iam having low sexual drive and feel less energetic. Work in IT and have a high work load and stress.I have been advised Betacap TR 20, cipralex 0.25 antianxiety drug for my stress problems by a physiciatrist.

As my issue continues can I take ayurvedic supplements like Oh Boy capsules from Organic XXXXXXX that has below ingredients:
Krisha Musli
Ashwagandha
Shwet Musli
Brahmi
Keshar/Saffron.

Will the above give me benefits..and cause any side effects.,Your inputs would be helpful.

------------------------------------------------------------

Thanks sir

I am already taking ciplarex 0.5mg at night along with lonazep 0.25 and betacap 20 in the morning for stress and anxiety.

So I was concerned if taking herbal supplements for my lack of sexual drive could cause any interactions with these medications.

Thanks again


------------------------------------------------------------
doctor
Answered by Dr. Ashok Kumar 2 hours later
Brief Answer:
Yes the can be taken

Detailed Answer:
Dear XXXXXXX
Thanks for using healthcare magic.

I read your query and understand your concerns.

The capsules from organic XXXXXXX with above ingredients are likely to be helpful to some extent but can not be the main stay of treatment. As I can see there is lot of stress and heavy work load which needs consistent effort on your part to tackle the problem.

At the same time it is important to take measures to control stress by all possible means. In case effort to reduce stress is not helping to the required extent that choosing allopathic medications will be better choice in compare to herbal medications with limited effect.

I hope this helps you.
Feel free to write back to me if you have more questions.
Thanks again.


------------------------------------------------------------


Brief Answer:
Possibly no

Detailed Answer:
Dear XXXXXXX
Thanks for follow up.

There are no known interactions between the lonazep, cipralex, betacap and above mentioned herbal supplements.

I hope this helps you further.
If you have any further query, I would be glad to help you.
If not, you may close the discussion and if possible you may rate the answer for my future patients.
In future if you wish to contact me directly, you can use the below mentioned link:
http://doctor.healthcaremagic.com/doctors/dr-ashok-kumar/67386
Thanks and regards.


------------------------------------------------------------
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ashok Kumar

Psychiatrist

Practicing since :2000

Answered : 3157 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Anxiety

doctor1 MD

I m not able to concentrate and is having fatigue for more than 10 years. This was noticed when I was 18 year old. During this time I developed...

doctor1 MD

Hi, I have been getting a fuzzy feeling in my head, almost as though someone is shaking my skull, on and off, with some weakness to my left hand...

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...My 28 year old son has suddenly developed pins and needles all over...

doctor1 MD

Hi I am taking Nexito 30mg and clonozepam 1 mg for my anxiety and depression problems from past 1 month. Initial 3 weeks I had suicidal thoughts I...

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I just got a recall back from a mammogram app. I'm very scared, what could it be if not cancer?

Get personalised answers from verified doctor in minutes across 80+ specialties

192 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Ashok Kumar
  • Q - How to have a successful sexual intercourse?

  • Q - Suggest treatment for OCD

  • Q - Suggest the sleep aids that i can use with Carvedilol?

  • Q - What causes sensitivity to sun light?

  • Q - Is it safe to have 120ml of alcohol everyday?

  • Q - Suggest treatment for orgasmic dysfunction

  • Q - Suggest treatment for non retraction of foreskin

  • Q - Suggest treatment for premature ejaculation

  • Q - How long do psychotic disorders take to get cured?

  • Q - What causes erectile dysfuntion?

backtotop2